# SDR DALA2023110209013

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N533DT
- Make and model: Airbus A320*
- Aircraft serial: 11362
- Aircraft time: 633 hours, 164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5033 MID LAV MISSING EMERGENCY LIGHT LENS. CORRECTIVE ACTION: REPLACED LENS. OK FOR SERVICE. (7818870)
